RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2018, том 9, номер 1, страницы 88–91 (Mi emj289)  

Short communications

The estimate of accuracy of the rational approximation of the monodromy operator

N. B. Zhuravlev, A. N. Sokolova

Department of Mathematical Analysis and Theory of Functions, RUDN University, 6 Miklukho-Maklay St., 117198 Moscow, Russia

Аннотация: The paper deals with the problem of investigation of eigenvalues of the monodromy operator for periodic solutions of nonlinear delay-differential equations. In the case the period of the solution is not commensurate with the delay time, the rational approximation is used. Thus the eigenvalues depend on the perturbation parameter. In this paper, a similar problem for a nonlinear system of ordinary differential equations is considered. Necessary and sufficient conditions for the Lipschitz behaviour of the eigenvalues are obtained.

Ключевые слова и фразы: monodromy operator, differential-difference equations, eigenvalue problem, delay.

Полный текст: PDF файл (330 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 34K27, 47A75, 34K13, 34E10, 47A55, 37D05, 93C73
Поступила в редакцию: 30.06.2017
Язык публикации: английский

Образец цитирования: N. B. Zhuravlev, A. N. Sokolova, “The estimate of accuracy of the rational approximation of the monodromy operator”, Eurasian Math. J., 9:1 (2018), 88–91

Цитирование в формате AMSBIB
\RBibitem{ZhuSok18}
\by N.~B.~Zhuravlev, A.~N.~Sokolova
\paper The estimate of accuracy of the rational approximation of the monodromy operator
\jour Eurasian Math. J.
\yr 2018
\vol 9
\issue 1
\pages 88--91
\mathnet{http://mi.mathnet.ru/emj289}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj289
  • http://mi.mathnet.ru/rus/emj/v9/i1/p88

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:87
    Полный текст:50
    Литература:10
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020